# SDR AALA202106142949

- Difficulty date: June 6, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048000
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON CENTER FITTING LOCATED BETWEEN STA FR66 TO FR68, STR 23L. L=0.970 INCHES, W=0.605 INCHES, D=0.019 IN. REPLACED CENTER FITTING PER SRM A321 51-42-11-801.
